MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-29
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately fifteen years post the initial let total knee arthroplasty, the patient had a revision due to poly issues with flaking and delamination.The surgeon replaced the patella and insert.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
No device was returned for evaluation; the reported event was confirmed by review of photographs of the device.The review identified that in the provided image, the articular surface of the tibial insert appears to have a wear pattern consistent with axial rotation mismatch between the tibial and femoral components and angled wear of the backside of the tibial insert post.The patella appears to have wear primarily on one facet.However, the extent and nature of the wear cannot be confirmed as the devices were not returned for evaluation.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear secondary to contributions from patient conditions and implant alignment over a 15 year length of implantation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 29MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
katy priest
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key25258482
Report Number1038671-2026-00646
Device Sequence Number5418410
Product Code JWH
UDI-Device Identifier10885862039583
UDI-Public10885862039583
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2012
Device Catalogue Number200-02-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date05/22/2026
Date Device Manufactured09/21/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight110 KG